Hi, Ok if anyone can help me with this I would greatly appreciate it. About a couple months ago I started noticing white fuzzy stuff on my stool. It happens moderately to frequently with the fuzzy stuff being more prominent sometimes than others but there has never been any pain and my stool has still maintained its normal shape and color (at least to my knowledge). I'm very active weightlifting and take a protein shake once a day and was taking creatine which I thought may be the cause for the fuzz. Could this stuff in my poo be do to the excessive protein intake or is it something else. Should I be worried? Thanks
Hmm.. well i have dropped creating for about a week now and still see the white fuzziness which made me wonder if it was the extra protein intake. Normally with the protein I get a lot of gas but just wondering if fuzzy white stuff on stool could be a symptom for something more serious? thanks for the reply
If dropping proteins didn't work, try a low-fat diet, and it should go away. But then, this means you have fat malabsorption from some cause (usually pancreatic or small intestinal disorder) If that fuzzy stuff is foamy, greasy and sticks to the toilet, you can expect that it is fat. Avoid meat, fish, eggs, all dairy, oil, nuts, fast food...and other fat foods for 3-4 days.
Do you really mean 'fuzzy' as in 'short thin soft hairs'?
I hope you don't think this a ridiculous question, but how are you examining your stool? Do you hold paper in your hand, and catch it before it lands in the water? The reason I ask is that if you use toilet paper, it could be that tiny bits, almost like dust cling-on to your stool, giving it an appearance as though it were fluffy/fuzzy. If this 'might' be the case, try something as simple as using a different coloured paper, or a different method of inspection efore the stool going into the bowl.
Hi thanks for the response and to answer your question about how I'm inspecting it, I just look and see whats in the toilet. I haven't tried taking it out or catching it before it lands. I say fuzzy because thats really the only description I can think of from what I see through the water.
I also have this problem... I've been in the hospital with kindey stone... just noticed its been 2 years since your post... Any cahcne you can tell me what your results were? I'm also worried about a more serious conidition
...I've had the same thing twice... Took some very good pic to show doctor (specialist) and ND... Looks like a fungus... Did not get a definite response from either dr or ND... The specialist said he "will get to the bottom of this"... I have gone through slow, but huge body cleanse in the last 1.5 years (dental mercury amalgam removal, 20-day water fast, several anti-parasites protocol, setting a good balance in organic nutrition, exercise, etc.). My next appointment with the specialist is in Sep 2014. As well, I am following the Blood Type diet: this made a significant difference... I still need to do some specific mercury chelation as I just completed the removal of those dental amalgams last May... But that is a 'slow' process: one cannot rush it... And I do take homemade kefir everyday (trillions of live probiotics... Over 30-50 strains). Kefir is a very good detoxifier. So is NAC taken with vit C.
I know this post is super old, but I have been experiencing the same thing lately. I also take proten shakes and just stared taking creatine a few days ago. I'm going to go on a limb and say thats what caused the change.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.